[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] gushers

> Are you saying, Michael, that this
> pool of blood at the infusion set site does NOT interfere with
> insulin delivery?

Sometimes it does and sometimes it doesn't. I would expect it to, but 
I read enough reports from people on the list where it has not, to 
just say I dunno :-)

>  That's my chief concern about going back on the
> pump.  When I have pulled the cannula out and a "gusher" has
> appeared, there has also been a lot of blood in the cannula and
> tubing and I've always had high BGs these times.

My guess is that you should try another kind and/or length of set to 
try and avoid damage to the capillary bed. There must be a solution 
for you. Try them all until you find one that works.


>  I have assumed
> that was stopping the flow of insulin and causing lots of (very
> frustrating) highs.  Am I wrong and worrying unnecessarily? Help!
> Annie
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml